# SDR VJ9800450

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 520 FLOOR SUPPORT L-BRACKET HAS SURFACE CORROSION FROM 27L-27R.  BLENDED CORROSION, FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  FABRICATED REPAIR, TREATED, PRIMED, AND INSTALLED REPAIR ANGLE WET WITH SEALANT IAW B 737 51-10-2, MM 51-21-31, SRM 51-30-2.
